Aug 29, 2013
Dr. Henry, I have been HIV+ for a year now and have been taking atripla my cd4 is >1000 and I am undetectable. A friend today told me that about half an hour after I take my pill at night he can notice a distinct change in my body odor. He says that it smells mainly sweet with an iron undertone and it fades throughout the day. Is this a normal side effect of Atripla? Or is this something that I should be worried about?
Response from Dr. Henry
That is an uncommon side effect from Atripla in my experience-very interesting. Have you or others noted that as well (your friend my be well endowed from the olfactory standpoint). For sure not a normal side effect from Atripla. If any reader knows of a study on body odor associated with Atripla or has personal experience please post. KH
difference between stocrin and aluvia
- When You Have A Herpes Break Out How Long Does It Take To Get Blisters?
- What If Had Sex After Taking The Pills For Chlamydia?
- What Can Hpv Be Mistaken For In Women?
- Ways You Can Get Chlamydia From People Who Have It
- Is Using A Condom A Guaranteed Way To Prevent Genital Herpes?
- Things You Shouldn't Do If You Have Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.